# SDR DL72W980062

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND BOTH O/B AND LWR I/B ANGLES CRACKED NR 6 LE FLAP ACT MNT POINT.  REMOVED ACT, STOP DRILLED CRACKS, FABED DOUBLER, INSTALLED PER MM 57-20-21 FIG 807.
